Log In or Register to Join The Conversation!
  • Hi All,

    Doctor Salzberg, Yvonne and Charlene:

    Thank you for all your help during my initiation to OFEV. It’s been just over 3 months since I started. I have learned so much. I am not nauseous anymore!! I do occasionally get diarrhea but if so I take an Imodium and it stops it. I believe that my body needed to adjust to this med.

    My doctor…[Read more]

  • Jane replied to the topic Side effects of OFEV in the forum Ofev (Nintedanib) 7 months ago

    Hi Doctor Salzberg,

    Thank you so much for sharing your experience with me. I am going to start to keep a food journal to better understand the reactions to what I have been eating. I have been so concerned with avoiding diarrhea that I stopped eating salad and many veggies and I am wondering if this has contributed to my hair loss. I do need to…[Read more]

  • Charlene,

    Thank you for your immediate response, I am impressed with your timing on your reply and appreciate your advise.

    I have already ordered the air products and will buy a satin pillow case.

    Best,

    Jane

     

  • Hi everyone,

    This is my first post. I have been on Ofev 150 mg 2x’s a day for 2.5 weeks so far and am tolerating it well. I ave to say I has a lot of anxiety about this medication but after a diagnosis of IFP I knew I must take it and I am thrilled that I can tolerate it.

    I just googled hair loss and Ofev as I have been noticing a lot of hair…[Read more]

  • Jane became a registered member 10 months, 1 week ago

Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account